| Model Number |
7735 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/23/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
Event or Problem Description
It was reported that this right atrial (ra) lead exhibited out of range pacing impedance measurements.It was noted that the measurements were taken through a programmer as no device had any related records or alerts regarding this issue.This lead remains in service.No adverse patient effects were reported.